The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Truvada & Viramune

Jun 28, 2013

On waking, my night shirt appears to have develop small holes around area in the front and the area that urine sometimes splatters. All of my night t-shirts have holes in that area. Could this be caused by the Truvada or Viramune the expelled urine? This is a strange question but is actually happening... and I am afraid that these drugs will eventually destroy my organs.

Response from Dr. Henry

To my knowledge toxic/acidic urine splatters linked to actual kidney or organ damage have not been linked to use of nevirapine + Truvada (assuming your HIV provider has monitored your level of renal funciton and no concerns identified). I would inform your HIV provider about your interesting observation. KH

Starting treatment and crystal meth
Abacavir and heart problems

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint